DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/9809

Title: STRESS-DISTRIBUTION IN A TWO-DIMENSIONAL INFINITE ANISOTROPIC MEDIUM WITH COLLINEAR CRACKS
Authors: PARIHAR, KS
SOWDAMINI, S
Issue Date: 1985
Publisher: KLUWER ACADEMIC PUBL
Citation: JOURNAL OF ELASTICITY, 15(2), 193-214
URI: http://dx.doi.org/10.1007/BF00041993
http://dspace.library.iitb.ac.in/xmlui/handle/10054/9809
http://hdl.handle.net/10054/9809
ISSN: 0374-3535
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback